Hail, Dallas
- When
- March 11, 8:25 PM CST
- Where
- Dallas County, 4 mi N of Louisburg
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.800, -93.150
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 11, 5:49 PM CST, 2 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 PM CST SAT MAR 11 2006 .UPDATE...MESOSCALE DISCUSSION. WAT VAP IMAGERY AND RUC INITIALIZATIONS OF MID LEVEL VORTICITY CONTINUE TO HIGHLIGHT AN ELONGATED SHEAR AXIS ORIENTED FROM THE SOUTHERN GREAT LAKES THROUGH EASTERN OKLAHOMA. SEVERAL IMPULSES ARE RIDING THIS SHEAR AXIS AND SHRA/TSRA CONTINUE TO DEVELOP FROM EXTREME NE OK/NW TX THROUGH SPRINGFIELD AND OSAGE BEACH AND POINTS TO THE EAST. THE SEVERE RISK WILL CONTINUE INTO THIS EVENING AND ANOTHER CONVECTION WATCH MAY BE NEEDED PAST THE 8PM EXPIRATION. GAGAN && .PREV DISCUSSION... SHORT TERM (THIS AFTERNOON AND EVENING)... SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT TO BREAK THE CAP. IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN ISSUED. IZZI/FOSTER LONG TERM (SUNDAY THROUGH EXTENDED)... THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS... STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT ACROSS THE REMAINDER OF THE CWA. BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD WITH NO BIG COOL DOWNS IN SITE. IZZI && .AVIATION... 00Z TAF PACKAGE CONCERNS REVOLVE AROUND CONTINUING CONVECTION ALONG AND EAST OF A LINE FROM THE LAKE OF THE OZARKS TO SOUTHWEST MISSOURI. TSRA CONTINUE TO REDEVELOP OVER NE OK AND RAPIDLY MOVE TO THE NORTHEAST. THE AXIS OF THIS CONVECTION HAS SHIFTED JUST TO THE EAST OF KJLN AND THE LATEST GUIDANCE SUGGESTS THAT KJLN SHOULD REMAIN JUST TO THE WEST OF THE CONVECTION THIS EVENING. HAVE EXTENDED DURATION OF TSRA AT KSGF THROUGH MUCH OF THIS EVENING AS CELLS REPEATEDLY MOVE OVER THE AREA. CONDITIONS OUTSIDE OF CONVECTION WILL REMAIN AT VFR...WITH IFR VIS AND MVFR CIGS ASSOCIATED WITH THE CONVECTION. THE AXIS OF PRECIP SHOULD SHIFT TO THE EAST OVERNIGHT...BRINGING A LULL IN ACTIVITY FROM THE EARLY MORNING HOURS THROUGH AT LEAST THE FIRST PART OF SUNDAY. HAVE RAMPED UP WIND SPEEDS AFTER 15Z SUNDAY WITH GUSTS UP TO 30KT. HAVE INCLUDED VCTS/CB AFTER 22Z...ALTHOUGH IT APPEARS THAT MUCH OF THE TSRA ACTIVITY SHOULD BE JUST AFTER THE VALID TAF TIME. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL.
AND POSSIBLY A TORNADO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
AND EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
COMPLETELY RULED OUT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
SEVERE WEATHER OUTBREAK.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 5 NW BEULAH 37.68N 91.98W
03/11/2006 E4.25 INCH PHELPS MO FIRE DEPT/RESCUE
SOFTBALL SIZE HAIL NEAR DUKE IN PHELPS COUNTY
&&
SCHULTZPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL NOEL 36.55N 94.48W
03/11/2006 E0.88 INCH MCDONALD MO PUBLIC
NICKEL SIZE HAIL IN NOEL.
0229 PM HAIL NOEL 36.55N 94.48W
03/11/2006 E0.75 INCH MCDONALD MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN NOEL
0239 PM HAIL NOEL 36.55N 94.48W
03/11/2006 E1.00 INCH MCDONALD MO LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN NOEL
0257 PM HAIL STOVER 38.44N 92.99W
03/11/2006 E0.88 INCH MORGAN MO LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED IN STOVER
0258 PM HAIL STOVER 38.44N 92.99W
03/11/2006 E1.75 INCH MORGAN MO LAW ENFORCEMENT
QUARTER TO GOLFBALL SIZE HAIL REPORTED IN STOVER
0335 PM HAIL COLE CAMP 38.46N 93.20W
03/11/2006 E0.25 INCH BENTON MO CO-OP OBSERVER
PEA HAIL AND 40 TO 45 MPH WINDS IN COLE CAMP REPORTED BY
CO-OP OBSERVER
0345 PM HAIL 1 S SELIGMAN 36.51N 93.94W
03/11/2006 E1.75 INCH BARRY MO AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED 2 INCHES DEEP 1 MILE SOUTH
OF SELIGMAN
0404 PM HAIL 4 E EAGLE ROCK 36.55N 93.68W
03/11/2006 E1.00 INCH BARRY MO PUBLIC
QUARTER SIZE HAIL 4 MILES EAST OF EAGLE ROCK
0415 PM HAIL EAGLE ROCK 36.55N 93.75W
03/11/2006 E1.75 INCH BARRY MO EMERGENCY MNGR
PATH OF GOLF BALL SIZE HAIL EXTENDING FROM SELIGMAN TO
EAGLE ROCK
0418 PM HAIL 5 NW KIMBERLING CITY 36.68N 93.48W
03/11/2006 E0.25 INCH STONE MO PUBLIC
PEA TO DIME SIZE SIZE HAIL
0430 PM HAIL 3 S NEOSHO 36.83N 94.37W
03/11/2006 E0.88 INCH NEWTON MO PUBLIC
NICKEL SIZE HAIL
0435 PM TSTM WND DMG BRANSON 36.64N 93.22W
03/11/2006 TANEY MO EMERGENCY MNGR
REPORT OF ROOF TORN OFF A MCDONALDS RESTAURANT AT HWY 248
AND GRETNA ROAD. A NUMBER OF STRUCTURES FROM THIS
INTERSECTION ALSO REPORTING ROOF DAMAGE.
0435 PM TSTM WND DMG BRANSON 36.64N 93.22W
03/11/2006 TANEY MO EMERGENCY MNGR
POWERLINES DOWN ON NORTH SIDE OF BRANSON ALONG HIGHWAY
248
0435 PM TSTM WND DMG ROCKAWAY BEACH 36.70N 93.16W
03/11/2006 TANEY MO EMERGENCY MNGR
TREE BLOWN INTO HOUSE NEAR ROCKAWAY BEACH
0435 PM TSTM WND DMG BRANSON 36.64N 93.22W
03/11/2006 TANEY MO EMERGENCY MNGR
ROOF REPORTED TORN OFF A MCDONALDS RESTAURANT AT HIGHWAY
248 AND GRETNA ROAD. A NUMBER OF STRUCTURES AT THIS
INTERSECTION ALSO REPORTING ROOF DAMAGE. POWERLINES DOWN
ALONG HIGHWAY 248.
0435 PM TSTM WND DMG ROCKAWAY BEACH 36.70N 93.16W
03/11/2006 TANEY MO EMERGENCY MNGR
TREE BLOWN INTO HOUSE NEAR ROCKAWAY BEACH
0435 PM HAIL BRANSON 36.64N 93.22W
03/11/2006 M1.25 INCH TANEY MO TRAINED SPOTTER
SPOTTER REPORT OF HALF DOLLAR SIZED HAIL IN BRANSON.
0435 PM TSTM WND DMG 6 S BRANSON 36.56N 93.22W
03/11/2006 TANEY MO LAW ENFORCEMENT
TREES DOWN COLLEGE OF THE OZARKS REPORTED BY PD
0445 PM HAIL 1 NE BRANSON 36.65N 93.21W
03/11/2006 E2.50 INCH TANEY MO TRAINED SPOTTER
2.5 INCH HAIL AND SUSTAINED WINDS OF 70 MPH REPORTED BY
SPOTTERS NEAR BRANSON
0445 PM HAIL 1 NW FORSYTH 36.70N 93.13W
03/11/2006 M1.75 INCH TANEY MO PUBLIC
GOLF BALL SIZED HAIL REPORTED BY PUBLIC 1NW FORSYTH MO
0450 PM HAIL TANEYVILLE 36.74N 93.03W
03/11/2006 M0.88 INCH TANEY MO AMATEUR RADIO
NICKEL SIZED HAIL SOUTH TANNYVILLE REPORTED BY HAM
0457 PM HAIL NEOSHO 36.87N 94.37W
03/11/2006 E0.88 INCH NEWTON MO PUBLIC
0508 PM TSTM WND DMG 1 SW TANEYVILLE 36.73N 93.05W
03/11/2006 TANEY MO AMATEUR RADIO
SHINGLES BLOWN OFF ROOF AND TREES DOWNED
0510 PM HAIL 6 NW ANDERSON 36.71N 94.52W
03/11/2006 M1.75 INCH MCDONALD MO EMERGENCY MNGR
GOLF BALL SIZE HALL 6NW ANDERSON COVERING THE GROUND
0515 PM HAIL 1 S GOODHOPE 36.89N 92.81W
03/11/2006 E0.88 INCH DOUGLAS MO PUBLIC
0515 PM HAIL 1 NE BRANSON 36.65N 93.21W
03/11/2006 E2.50 INCH TANEY MO AMATEUR RADIO
ESTIMATED 70 MPH WINDS.
0517 PM HAIL 1 S SQUIRES 36.84N 92.62W
03/11/2006 E1.00 INCH DOUGLAS MO AMATEUR RADIO
0517 PM HAIL GOODHOPE 36.91N 92.81W
03/11/2006 E0.88 INCH DOUGLAS MO AMATEUR RADIO
0520 PM HAIL 7 S AVA 36.85N 92.66W
03/11/2006 E1.75 INCH DOUGLAS MO AMATEUR RADIO
0520 PM HAIL AVA 36.95N 92.66W
03/11/2006 E0.75 INCH DOUGLAS MO AMATEUR RADIO
0520 PM HAIL NEOSHO 36.87N 94.37W
03/11/2006 M0.75 INCH NEWTON MO LAW ENFORCEMENT
PENNY SIZE HAIL IN NEOSHO REPORTED BY SPOTTER
0525 PM HAIL SQUIRES 36.85N 92.62W
03/11/2006 M1.75 INCH DOUGLAS MO AMATEUR RADIO
GOLF BALL SIZE HAIL IN SQUIRES MO REPORTED BY HAM
0530 PM HAIL 1 S MANSFIELD 37.09N 92.58W
03/11/2006 E0.75 INCH WRIGHT MO AMATEUR RADIO
0543 PM HAIL NORWOOD 37.11N 92.41W
03/11/2006 M0.75 INCH WRIGHT MO AMATEUR RADIO
0544 PM HAIL SOUTH WEST CITY 36.51N 94.61W
03/11/2006 M0.75 INCH MCDONALD MO LAW ENFORCEMENT
0547 PM HAIL NORWOOD 37.11N 92.41W
03/11/2006 M1.00 INCH WRIGHT MO AMATEUR RADIO
0552 PM TSTM WND DMG MOUNTAIN GROVE 37.13N 92.26W
03/11/2006 WRIGHT MO BROADCAST MEDIA
MOBILE HOMES FLIPPED
0555 PM HAIL ANDERSON 36.65N 94.44W
03/11/2006 M1.75 INCH MCDONALD MO LAW ENFORCEMENT
GOLFBALL SIZE HAIL ALSO IN PINEVILLE AND GOODMAN
0555 PM HAIL 8 W VANZANT 36.97N 92.45W
03/11/2006 M0.75 INCH DOUGLAS MO PUBLIC
0601 PM HAIL ASH GROVE 37.32N 93.58W
03/11/2006 E1.00 INCH GREENE MO FIRE DEPT/RESCUE
0605 PM HAIL SPRINGFIELD 37.20N 93.29W
03/11/2006 M1.00 INCH GREENE MO LAW ENFORCEMENT
0609 PM HAIL CABOOL 37.12N 92.10W
03/11/2006 E1.75 INCH TEXAS MO LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED AT HIGHWAY 181 NEAR CABOOL.
0620 PM HAIL PLEASANT HOPE 37.46N 93.27W
03/11/2006 M0.75 INCH POLK MO PUBLIC
0620 PM HAIL SARCOXIE 37.07N 94.12W
03/11/2006 E1.00 INCH JASPER MO LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL
0620 PM HAIL CABOOL 37.12N 92.10W
03/11/2006 E1.75 INCH TEXAS MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL ALONG HIGHWAY 181
0628 PM HAIL 2 E EUNICE 37.24N 91.74W
03/11/2006 E1.25 INCH TEXAS MO LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL REPORTED IN TYRONE
0638 PM HAIL NORWOOD 37.11N 92.41W
03/11/2006 M1.75 INCH WRIGHT MO LAW ENFORCEMENT
0638 PM HAIL 8 E SPRINGFIELD 37.20N 93.14W
03/11/2006 M0.75 INCH GREENE MO AMATEUR RADIO
WALL CLOUD REPORTED BY SPOTTER
0640 PM HAIL CONWAY 37.50N 92.82W
03/11/2006 M1.75 INCH LACLEDE MO AMATEUR RADIO
0650 PM HAIL 5 SW LEBANON 37.63N 92.73W
03/11/2006 E0.25 INCH LACLEDE MO LAW ENFORCEMENT
GROUND COVERED IN NICKEL SIZE HAIL
0655 PM HAIL MORRISVILLE 37.48N 93.43W
03/11/2006 E0.88 INCH POLK MO LAW ENFORCEMENT
NICKEL SIZE HAIL IN MORRISVILLE
0658 PM HAIL BILLINGS 37.07N 93.55W
03/11/2006 E0.75 INCH CHRISTIAN MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN BILLINGS
0702 PM HAIL REPUBLIC 37.12N 93.48W
03/11/2006 E0.25 INCH GREENE MO FIRE DEPT/RESCUE
PEA SIZE HAIL COVERING THE GROUND
0703 PM HAIL 2 W REPUBLIC 37.12N 93.52W
03/11/2006 E1.00 INCH GREENE MO EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED
0705 PM HAIL REPUBLIC 37.12N 93.48W
03/11/2006 E0.88 INCH GREENE MO AMATEUR RADIO
NICKEL SIZE HAIL IN WEST REPUBLIC
0705 PM HAIL 1 N WALNUT GROVE 37.43N 93.55W
03/11/2006 E0.75 INCH POLK MO LAW ENFORCEMENT
PENNY SIZE HAIL NORTH OF WALNUT GROVE
0705 PM HAIL WALNUT GROVE 37.41N 93.55W
03/11/2006 E1.00 INCH GREENE MO LAW ENFORCEMENT
QUARTER SIZE HAIL IN CITY OF WALNUT GROVE
0706 PM HAIL CONWAY 37.50N 92.82W
03/11/2006 E0.88 INCH LACLEDE MO EMERGENCY MNGR
NICKEL SIZE HAIL IN CONWAY
0711 PM HAIL BROOKLINE 37.16N 93.42W
03/11/2006 E0.88 INCH GREENE MO EMERGENCY MNGR
NICKEL SIZE HAIL IN BROOKLINE
0714 PM HAIL SPRINGFIELD 37.20N 93.29W
03/11/2006 E1.00 INCH GREENE MO AMATEUR RADIO
QUARTER SIZE HAIL LASTED APPROXIMATELY 5 MINUTES
0718 PM HAIL SPRINGFIELD 37.20N 93.29W
03/11/2006 E0.88 INCH GREENE MO PUBLIC
PEA TO NICKEL SIZE HAIL REPORTED COVERING THE GROUND AT
WEST BYPASS AND NICHOLS.
0721 PM HAIL SPRINGFIELD 37.20N 93.29W
03/11/2006 E1.00 INCH GREENE MO LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND AT THE INTERSECTION
OF DIVISION AND GRANT
0722 PM TSTM WND DMG 7 S HOUSTON 37.22N 91.96W
03/11/2006 TEXAS MO LAW ENFORCEMENT
TREE DOWN ACROSS MALBURG ROAD
0722 PM HAIL SPRINGFIELD 37.20N 93.29W
03/11/2006 E1.75 INCH GREENE MO AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED IN NORTHEAST SPRINGFIELD
0724 PM TSTM WND DMG 2 N EMINENCE 37.18N 91.36W
03/11/2006 SHANNON MO LAW ENFORCEMENT
TREES DOWN NEAR FLATWOOD
0743 PM HAIL WINDYVILLE 37.71N 92.93W
03/11/2006 E0.75 INCH DALLAS MO PUBLIC
0743 PM HAIL ROUND SPRING 37.28N 91.41W
03/11/2006 E1.00 INCH SHANNON MO PUBLIC
0745 PM HAIL 3 S ROLLA 37.91N 91.77W
03/11/2006 E1.00 INCH PHELPS MO LAW ENFORCEMENT
0746 PM HAIL FAIR PLAY 37.63N 93.57W
03/11/2006 E1.00 INCH POLK MO PUBLIC
0747 PM TSTM WND GST EDGAR SPRINGS 37.70N 91.87W
03/11/2006 E65.00 MPH PHELPS MO LAW ENFORCEMENT
0750 PM HAIL 4 SE GREENFIELD 37.37N 93.79W
03/11/2006 E0.75 INCH DADE MO PUBLIC
DIME SIZE HAIL REPORTED BY VOLUNTEER OBSERVER
0752 PM HAIL PENNSBORO 37.33N 93.83W
03/11/2006 E1.75 INCH DADE MO AIRPLANE PILOT
GOLF BALL SIZE HAIL COVERING THE GROUND IN NORTHEAST
PENNSBORO
0752 PM HAIL 1 S CONWAY 37.49N 92.82W
03/11/2006 E0.75 INCH LACLEDE MO AMATEUR RADIO
PENNY SIZE HAIL COVERING THE GROUND
0752 PM HAIL 1 S CONWAY 37.49N 92.82W
03/11/2006 E0.75 INCH LACLEDE MO LAW ENFORCEMENT
DIME AND PENNY SIZE HAIL
0753 PM HAIL ELDRIDGE 37.83N 92.75W
03/11/2006 E0.25 INCH LACLEDE MO FIRE DEPT/RESCUE
0801 PM HAIL 3 NW WALNUT GROVE 37.44N 93.59W
03/11/2006 E0.75 INCH POLK MO PUBLIC
0802 PM HAIL 5 NW BEULAH 37.68N 91.98W
03/11/2006 E4.25 INCH PHELPS MO FIRE DEPT/RESCUE
SOFTBALL SIZE HAIL NEAR DUKE IN PHELPS COUNTY
&&
SCHULTZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 7 NE ROLLA 38.02N 91.68W
03/11/2006 E1.50 INCH PHELPS MO EMERGENCY MNGR
&&
SCHULTZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL LOCKWOOD 37.39N 93.95W
03/11/2006 E0.75 INCH DADE MO PUBLIC
DIME SIZE HAIL IN LOCKWOOD
&&
JAS/GHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL BOLIVAR 37.61N 93.41W
03/11/2006 E0.75 INCH POLK MO TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN SOUTH BOLIVAR CITY LIMITS
&&
JAS/GHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 3 N WALKER 37.94N 94.23W
03/11/2006 E0.25 INCH VERNON MO LAW ENFORCEMENT
PEA SIZE HAIL REPORTED 3 MILES NORTH OF WALKER
&&
JAS/GHThe Springfield radar (KSGF), 67 km away, was scanning. The volume nearest the first event began at 02:24 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5494033.